Allgemeine Eigenwerttheorie Hermitescher Funktionaloperatoren

J. von Neumann

Mathematische Annalen (1930)

  • Volume: 102, page 49-131
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Neumann, J. von. "Allgemeine Eigenwerttheorie Hermitescher Funktionaloperatoren." Mathematische Annalen 102 (1930): 49-131. <>.

author = {Neumann, J. von},
journal = {Mathematische Annalen},
pages = {49-131},
title = {Allgemeine Eigenwerttheorie Hermitescher Funktionaloperatoren},
url = {},
volume = {102},
year = {1930},

AU - Neumann, J. von
TI - Allgemeine Eigenwerttheorie Hermitescher Funktionaloperatoren
JO - Mathematische Annalen
PY - 1930
VL - 102
SP - 49
EP - 131
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.